# SDR AALA201811089017

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 12,808 hours, 4,891 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 15013453
- Condition: Failed
- Location: Recirculation
- Part time: 12,804 hours, 4,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  FLIGHT ATTENDANTS REPORTED AN ACRID METALLIC ODOR IN THE CABIN. TURNED OVENS OFF, ODOR WENT AWAY AND CONTINUED FLIGHT.  30 MINUTES LATER THE ODOR CAME BACK.  THE ACFT DIVERTED, NO EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED. REPLACED THE RECIRCULATION FAN IAW AMM 21-21-51,  OPS CHECKED GOOD.
